# SDR AALA20061175

- Difficulty date: December 5, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- Engine: Pwa JT8D217
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Right Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DFW - ON TAKEOFF ROLL CREW HEARD LOUD BANG AND AIRCRAFT YAWED TO THE RIGHT.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED NUMBER TWO ENGINE ON 07 DEC 2006 AT DFW DUE TO STEADY STATE COMPRESSOR STALLS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
